| Model Number |
24702 |
| Medical Device Problem Codes |
Material Rupture (1546); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left anterior tibial artery.A 3.0mm x 100mm x 150cm sterling sl balloon catheter was advanced for dilation.However, during the first inflation at 4 atmospheres, the balloon ruptured.The physician also noted that the hub of the balloon had difficulty connecting to a three way stopcock.The procedure was completed with a non-boston scientific balloon.There were no patient complications reported.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left anterior tibial artery.A 3.0mm x 100mm x 150cm sterling sl balloon catheter was advanced for dilation.However, during the first inflation at 4 atmospheres, the balloon ruptured.The physician also noted that the hub of the balloon had difficulty connecting to a three way stopcock.The procedure was completed with a non-boston scientific balloon.There were no patient complications reported.It was further reported that the target lesion was 50% stenosed.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a sterling sl balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The device was functionally tested by inflating it to rated burst pressure and it was able to hold pressure.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description